# SDR 042507N220CA

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N220CA
- Make and model: Amd FALCON
- Aircraft serial: 220
- Aircraft time: 28,917 hours, 21,961 cycles
- Engine: Ge CF7002D
- Engine time: 3,366 hours, 4,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM ADS AT FL250, THE NR 2 ENGINE STALLED.  THE A/C RETURNED TO ADS.  AFTER EXTENSIVE TROUBLESHOOTING THE CAUSE OF PROBLEM WAS NOT FOUND.  THE ENGINE WAS RETURNED TO COMPANY THAT WAS LEASED FROM.
